# SDR DL72S951765

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND STRINGER CRACKED AT VERT STAB INTERIOR STR 7L, CRACKED LOC 3RD BAY UP FROM ACCESS HOLE.  REPAIRED PER M/M 55-30-0 PG 803.
